# SDR SIMA20201008001

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N200NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000456
- Aircraft time: 15,176 hours, 9,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 EMERENCY LIGHT POWER UNIT NOT CHARGING.  C/A: REMOVED AND REPLACED NR 4 EMERENCY LIGHT POWER UNIT, IAW EMB 175 AMM 33-50-01.  OPERATIONS CHECK GOOD.
